Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I want to switch from nortriptyline to desipramine SLS

Posted by seldomseen on January 4, 2009, at 9:28:30

In reply to I want to switch from nortriptyline to desipramine, posted by SLS on January 3, 2009, at 16:30:10

I guess I am just as concerned about the triglycerides as I am the psych meds. Did the docs also check your activated protein C (APC) levels? High tiglycerides and elevated APC are strong predictors of coronary artery disease.

Fatigue is a known side effect of the statins and can indicate some nasty liver problems.

Did you call your doc and let them know you've discontinued? They may want you to come in for liver function tests.

If crestor doesn't work out, then I would highly recommend lipitor. It's older, has a better side effect profile and is well tolerated. Frankly, lipitor is not as "strong" as crestor, but either drug will only work if you take it.

I would strongly urge you to please aggresively follow up on this.

Seldom

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:seldomseen thread:872122
URL: http://www.dr-bob.org/babble/20090104/msgs/872219.html